# SDR F3LA2014021001012

- Difficulty date: January 17, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 34,610 hours, 17,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720900100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM Y L292 HAS CORROSION AT FR 66.  R & R CORRODED FLOOR BEAM AT Y L292 FR 66 WITH NEW FLOOR BEAM PN D534720900100 PO P6016536 IAW SRM 51-42-11 PARA 5.
